# SDR CA121119008

- Difficulty date: November 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: CL61ASTER
- Condition: Failed
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) EXHAUST VALVE FAILURE, CYLINDER HEAD SEPARATION.
